Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online
Ask a Urologist   »  

Does a TVT cause slight bleeding while using the toilet ?

User rating for this question
Very Good
Answered by
Practicing since : 1983
Answered : 979 Questions
i had a tvt done on the 19th i just awoke to go to the bathroom and voided and went to wipe and bright red blood with a clot and the toilet filled with bright red blood is this a need to go to er
Posted Sun, 22 Apr 2012 in Urinary and Bladder Problems
Answered by Dr. Minoo Bhagia 6 hours later
Hello ,

Thanks for your query

Stitches in vagina usually dissolve within 6 weeks so there can be slight bleeding.

If it is more then it indicates infection , better take a good course of antibiotic.Do consult your gynecologist and get examined to be sure about the well being of the wound.

Do not exert too much as it can worsen the condition.

Hope I have answered your query. If you have any follow up queries I will be available to answer them

Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor